# SDR 99UAL900069

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Engine: Pwa JT8D17
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Condition: Failed
- Location: Le Flap
- Component: Waterman, 1121S10100
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A SYSTEM HYDRAULIC QUANTITY AND PRESSURE AFTER GEAR EXTENSION AND DURING FLAP OPERATION. *S/D* FOUND THE FLAP FLOW LIMITING VALVE LEAKING. THIS UNIT WAS LEAKING BECAUSE THE BODY SEPARATED INTERNALLY. THE UNIT CONTAINS A FLOW RING WHICH FAILED DUE TO FATIGUE.    THE UNIT ALSO HAD SEVERE EROSION IN A METERING ORIFICE HOLE.  THE VALVE WAS REPLACED PER MM 27-53-03, OPS CHECK OK.
